# SDR WX0A071364

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- Aircraft time: 65,592 hours, 36,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 99365335
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR MEMBRANE CORRODED AT STATION 156 TO 160 LBL 15 TO 18.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER, DRILLED AND INSTALLED IAL MD80 SRM 51-70-4 FIG 2.
